# SDR DHL2002743006

- Difficulty date: May 3, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Pin
- Condition: Shorted
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREDEPARTURE CHECK NR 1 ENGINE FIRE TEST POPPED C/B.  FOUND PIN SHORTED NR 1 ENGINE FIRE LOOP CONNECTOR D1504 REF: W/D 26-11-00.  REPLACED PIN PER M/M 20-11-0.  OPS CHECKS GOOD PER M/M 26-11-001.
